MAUDE Adverse Event Report: TIGER AESTHETICS MEDICAL LLC BELLAFILL DERMAL FILLER

TIGER AESTHETICS MEDICAL LLC BELLAFILL DERMAL FILLER
Model Number GBF0508
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Nodule (4551)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2025, account reports injection of kenalog 25mg to bumps on oral commissures.Patient was injected with bellafill on (b)(6) 2025 bilaterally in multiple areas.Onset of bumps in off-label areas of oral commissures, and under the right eye ~3 months prior to initial report.It is unknown at this time whether medical intervention is required to resolve the patient's issues.No further information has been provided at this time after multiple attempts.Per the bellafill instructions for use: - bellafill is indicated for the correction of nasolabial folds and moderate to severe, atrophic, distensible facial acne scars on the cheek in patients over the age of 21 years.B3: date of event - 11/26/2025: date account reports medical intervention.D9: device not available for evaluation.Bellafill syringes are single use devices that are typically discarded after use.Per bellafill ifu: "the syringe and any unused material should be discarded after a single treatment visit.".
 
Event or Problem Description
On (b)(6) 2025, account reports injection of kenalog 25mg to bumps on oral commissures.Patient was injected with bellafill on (b)(6) 2025 bilaterally in multiple areas.Onset of bumps in off-label areas of oral commissures, and under the right eye ~3 months prior to initial report.It is unknown at this time whether medical intervention is required to resolve the patient's issues.No further information has been provided at this time after multiple attempts.

Brand Name
BELLAFILL DERMAL FILLER
Common Device Name
BELLAFILL DERMAL FILLER
Manufacturer (Section D)
TIGER AESTHETICS MEDICAL LLC
5870 pacific center blvd.
san diego CA 92121
Manufacturer (Section G)
TIGER AESTHETICS MEDICAL LLC
5870 pacific center blvd
san diego CA 92121
Manufacturer Contact
mauricio torres
5870 pacific center blvd
san diego, CA 92121
8585509999
MDR Report Key23900617
Report Number3003707320-2025-00013
Device Sequence Number17425433
Product Code LMH
UDI-Device Identifier10350224000025
UDI-Public(01)10350224000025(17)260305(10)F241077
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2026
Device Model NumberGBF0508
Device Catalogue NumberGBF0508
Device Lot NumberF241077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale